# SDR QXEA2010100600578

- Difficulty date: October 2, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 8,417 hours, 9,184 cycles
- Engine: Pwc PW150A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Part number: P510840
- Condition: Dirty
- Location: Bleed System
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SLIGHT OILY ODOR IN BLEEDS ON DECENT, ODOR LIKE DIRTY GYM SOCKS. INSPECTED NR1 AND NR2 ENGINES CHECKED THE CIS FOR DEFECTS NONE NOTED.  CHECKED INTAKE ADAPTORS, INTAKE THROATS, ENGINE COMPARTMENTS AND CP HOOK UP FOR ANY DEFECTS.  NO DEFECTS NOTED.  R & R RECIRCULATION FILTER IAW AMM TASKS 21-22-22-000-801/21-22-22-400-801.  GROUND RAN NR1 AND NR2 ENGINES WITH BLEEDS ON, NO ODORS NOTICED.  OPS CHECK NORMAL. RETURNED TO SERVICE.
